# SDR CA180706012

- Difficulty date: July 5, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Lkheed 382G
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Part number: MS2125014038
- Condition: Cracked
- Location: Wing Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS WERE PROCURED IN A LOT OF 26 FOR USE AS WING ATTACHMENT BOLTS ON CANADIAN MILITARY CC130H HERCULES AIRCRAFT.  PRIOR TO INSTALLATION THE RCAF TECHNICAL ORDER REQUIRES THAT THESE BOLTS UNDERGO MAGNETIC PARTICLE TESTING.  DURING MAGNETIC PARTICLE TESTING OF THE 26 BOLTS 4 BOLTS WERE FOUND TO BE CRACKED LONGITUDINALLY IN THE BOLT HEAD.  THE SAME BOLT PART NUMBERS ARE USED IN CIVIL L100-382 HERCULES AIRCRAFT.  (TC# 20180706012)
